# SDR SWIA200719134

- Difficulty date: October 6, 2007
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 13,171 hours, 10,722 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support Beam
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WEB AT FORWARD CORNER OF ACCESS OPENING ON ENGINE SUPPORT BEAM IS CRACKED, FOUND AT C-CHECK.  COMPLIED WITH REO 601R-53-01-358 REV B TO REPAIR WEB.
